MathSciNet Relay Station
MathSciNet bibliographic data
MR407005 (53 #10788) 13G05
Ramaswamy, Revati; Viswanathan, T. M. Overring properties of $G$-domains. Proc. Amer. Math. Soc. 58 (1976), 59–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement